MathSciNet Relay Station
MathSciNet bibliographic data
MR1646207 (99j:46068) 46L05 (46H25)
Schweizer, Jürgen A description of Hilbert $C\sp \ast$-modules in which all closed submodules are orthogonally closed. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2123–2125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement